# SDR A6WA200740388

- Difficulty date: July 12, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING RUBBER SMELL IN LAV.  FOUND LAV EXHAUST FAN INOPERATIVE.  REMOVED AND REPLACED LAV EXHAUST FAN IAW AMM 21-23-13.  OPS CHECK GOOD.  (M)
